# SDR DALA2023031301839

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 82,596 hours, 10,838 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 WHILE WORKING MEL AFT GALLEY F/A O2 GENERATOR MASK FAILED DROP TEST. CORRECTIVE ACTION: R/R O2 GENERATOR MASK ASSY AT AFT GALLEY POS 112 PER AIRBUS A330-300 AMM 35-21. (9108020)
